Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Bubble popping sensation in legs, please help

Recently I have under gone some extensive testing to find out why my calfs hurt. Still no diagnosis. The feelings that I get are the feeling of bubbles popping, creepy crawlies. Mostly on the calfs and behind the knees. My ankles and sometimes my thighs do it as well. When they get severe my legs tremor so much I can not walk. I also get charlie horses and cramping in my feet. I really don t notice anything but a heavy tired feeling if I am moving. It is when I stop they are the worst. Like I said I have had every test possible done. I am at a loss and running out of money. Any help would be great.
Asked On : Sat, 6 Aug 2011
Answers:  1 Views:  3302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Hello Debbie,

Can you please answer few of my queries related to your question,

1) Do you have any history of lower back pain ??
2) Is your knee get stuck when you walk , or feeling of something popping out ?
3) Are you into any activities/ Hobbies ( Like running, gardening etc) ?
4) You stated you had done every test possible , Is your level of Calcium , Sodium, Pottasium under normal level ?
5)Which part of the day you get these symptoms very worse ?
6) How you feel during weekends ?

Please try these , add calcium supplement tabs, Mix little bit salt in a glass of water and drink and mild or gentle stretches to your calf muscle and hamstrings. If you had done any of these above please tell what was the effect of it ??
Answered: Sat, 6 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor